Is permanent bruising possible after injecting Aquamid? What can be done to fix it?

I'm 28 and a year ago I've had a facial filler injected (Aquamid) to add the volume to my cheekbone area. After a procedure a severe bruising occurred but I've been told that it is normal and that it will go away in several weeks. A year after, bruising is quite visible. I've talked to my doctor and he said that it is the first time that it happened to someone. He even tried to inject my own fat into this area to mask it, but it had no effect. I'm really worried that it will never go away.

Doctor Answers 1

Is permanent bruising possible after injecting Aquamid? What can be done to fix it?

Thanks for your query. It generally never happens. Bruises are a common side effect and it goes in a week to 10 days maximum. 1 year is a long time for the bruise to subside. You should get your clotting time tested and history of any medications to rule out. Hope it helps. 


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.